# SDR QXEA200600204

- Difficulty date: January 29, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 10,236 hours, 7,565 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 330
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 10,236 hours, 7,565 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- FLIGHT 2533, STALL FAIL CAUTION MESSAGE DURING CLIMB.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. RANG WIRES FROM STALL COMPUTER TO IAPS, RANG IOC SPCA AND SPCB HI AND LO WIRE BUSES WIRES INSTALLED STALL PROTECTION COMPUTER IAW TASK 27-35-01-400-801 2A-E.  COMPLETED SPC OPERATIONAL TEST IAW TASK 27-35-01-710-801-A01.  ALL CHECKS GOOD.  REMOVED AND REPLACED THE LT AND RT AOA TRANSDUCERS IAW TASK 27-35-05-000-801-A01 AND 27-35-05-400-801-A01.  COMPLETED OPERATIONAL CHECKS FOR THE LT AND RT AOA TRANSDUCERS IAW TASK 27-35-05-710-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
